U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

is being on a lot of different medications harmful?

1 doctor answer1 doctor weighed in
Dr. Richard Williams
Pharmacy 18 years experience
YEs it can: As the number of medications you take increases so do the chances that they may interact or have additive side effects. It is best to discuss all medications(even eye drops) with your primary physician or pharmacist. Just because they work on different parts of the body does not mean they cannot cause problems with other drugs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.